# SDR SWAA2023032102060

- Difficulty date: February 11, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 53,322 hours, 35,875 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR BEAM LOCATED BS294.5 RBL53 AT FWD GALLEY AREA 2023-116773<[01] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 220272512; DUE DATE: 17-DEC-23.;[02] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 220272512; DUE DATE: 17-DEC-23.;[03] TOOLS USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE 01 FEB 24; P/N P3015GOES00000 S/N 112820025 DUE DATE 01 FEB 24.;[04] TOOL USED: POWER PACK P/N PE1068 S/N PE0118-94826 DUE DATE: 16-MAY-23. MULTIMETER P/N FLUKE 1587 S/N 38200035 DUE DATE: 15-DEC-23. FLUKE 566 S/N 58210036WS DUE DATE: 10-JAN-24.;[05] REPAIRED FLOOR BEAM LOCATED BS294.5 RBL12 TO RBL60 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16; FIGURE 202 DETAIL G. SEE INDIVIDUAL SIGN OFFS BELOW.;[06] REPAIRED FLOOR BEAM LOCATED BS294.5 RBL12 TO RBL60 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16; FIGURE 202 DETAIL G. SEE INDIVIDUAL SIGN OFFS BELOW.
